# SDR AALA202401182593

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 74,142 hours, 33,965 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325081
- Condition: Odor
- Location: Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CABIN FORWARD FACING FLIGHT ATTENDANT REPORTS ODOR COMING FROM OVERHEAD ON TAKEOFF ROLL AND ON APPROACH TO DFW THE SMELL CAME BACK. IT SMELLED LIKE NEW PLASTIC AND EXTENDED TO ROW 19 FROM OVERHEAD. ACCOMPLISHED INITIAL SMOKE ODOR FUME TROUBLESHOOTING CARD 26L00021001. FOUND FAULTY LIGHT BALLAST AT ROW 17 DEF SIDEWALL. REPLACED BALLAST PER AMM 33-21-11.
